Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 204, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 12, 2011, 5:39 PM CDT for Lawrence County, Illinois. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2011, 5:39 PM CDT (22:39 UTC)
- Expired
- Jul 12, 2011, 6:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 49 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 5:40 PM CDT | TSTM WND DMG | Sumner, IL | POWER LINES DOWN |
| Jul 12, 5:46 PM CDT | HAIL 0.88 | Sumner, IL | NICKEL SIZE HAIL IN SUMNER. |
| Jul 12, 6:05 PM CDT | TSTM WND DMG | Lawrenceville, IL | TREE LIMBS AND POWER LINES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 12, 1:45 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1615 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 777 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
050
WUUS53 KILX 122239
SVRILX
ILC101-122330-
/O.NEW.KILX.SV.W.0204.110712T2239Z-110712T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
539 PM CDT TUE JUL 12 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL 630 PM CDT.
* AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
SUMNER...OR 8 MILES WEST OF LAWRENCEVILLE...AND MOVING EAST AT 15
MPH.
* LOCATIONS IMPACTED INCLUDE...
LAWRENCEVILLE...BRIDGEPORT...PETROLIA...MOUNT CARMEL AIRPORT...
PINKSTAFF...BILLETT AND LAWRENCEVILLE AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3871 8752 3869 8752 3868 8754 3866 8760
3864 8761 3862 8761 3859 8762 3861 8791
3880 8790 3884 8754 3873 8750
TIME...MOT...LOC 2239Z 274DEG 15KT 3871 8784
WIND...HAIL 70MPH 1.00IN
$$
CHURCHILL2 follow-up statements
826
WWUS53 KILX 122258
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
558 PM CDT TUE JUL 12 2011
ILC101-122330-
/O.CON.KILX.SV.W.0204.000000T0000Z-110712T2330Z/
LAWRENCE IL-
558 PM CDT TUE JUL 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LAWRENCE
COUNTY UNTIL 630 PM CDT...
AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED BETWEEN BRIDGEPORT AND
LAWRENCEVILLE...MOVING EAST AT 20 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
LAWRENCEVILLE...PINKSTAFF...BILLETT AND LAWRENCEVILLE AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3871 8752 3869 8752 3868 8754 3866 8760
3864 8761 3862 8761 3859 8762 3864 8781
3880 8790 3884 8754 3873 8750
TIME...MOT...LOC 2258Z 270DEG 17KT 3871 8771
WIND...HAIL 60MPH 0.75IN
$$
CHURCHILL421
WWUS53 KILX 122324
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
624 PM CDT TUE JUL 12 2011
ILC101-122334-
/O.EXP.KILX.SV.W.0204.000000T0000Z-110712T2330Z/
LAWRENCE IL-
624 PM CDT TUE JUL 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR LAWRENCE COUNTY WILL EXPIRE AT
630 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT.
LAT...LON 3871 8752 3869 8752 3868 8754 3866 8760
3864 8761 3862 8761 3859 8762 3864 8781
3880 8790 3884 8754 3873 8750
TIME...MOT...LOC 2324Z 270DEG 17KT 3871 8755
$$
CHURCHILLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:50 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jul 12, 2:50 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 250 PM CDT TUE JUL 12 2011 .DISCUSSION... ISSUED 250 PM CDT TUE JUL 12 2011 ANOTHER HOT/HUMID DAY UNFOLDING ACROSS CENTRAL AND SOUTHEAST ILLINOIS TODAY...THOUGH THE PASSAGE OF A WEAK COLD FRONT HAS USHERED IN LESS OPPRESSIVE CONDITIONS THAN YESTERDAY ACROSS ALL BUT SOUTHEAST PORTIONS OF THE FORECAST AREA. MAIN FORECAST CONCERNS TODAY REVOLVE AROUND PRECIPITATION CHANCES UNTIL FRONT SINKS A LITTLE FARTHER SOUTH...AS WELL AS THE RETURN OF OPPRESSIVE HEAT FOR THE WEEKEND INTO NEXT WEEK. AS HAS BEEN THE CASE FOR LATELY...MODELS/ENSEMBLES IN GOOD AGREEMENT WITH RESPECT TO THE LARGE SCALE PATTERN OVER THE NEXT SEVERAL DAYS. HOWEVER...AS CAN BE EXPECTED...STRUGGLES PERSIST ON THE TIMING...COVERAGE...AND PLACEMENT OF THE SMALLER SCALE CONVECTIVE THREAT. THIS IS A LESSER CONCERN THAN IT HAS BEEN THE PAST FEW DAYS THOUGH AS OUR CURRENT FORECAST PERIOD SHOULD BE LARGELY DRY. SHORT TERM...TONIGHT THROUGH FRIDAY...WHILE THE FRONTAL BOUNDARY HAS SHIFTED SOUTH OF THE FORECAST AREA FOR THE MOST PART...THE DRIER AND MORE STABLE AIR LAGS BEHIND THE FRONT TO SOME DEGREE. THIS WILL ALLOW LOW SHOWER/STORM CHANCES TO LINGER ALONG/JUST NORTH OF THE FRONTAL BOUNDARY INTO WEDNESDAY. HOWEVER...THE AIRMASS WILL HAVE COOLED/DRIED SUFFICIENTLY BY WEDNESDAY TO LET THE EXCESSIVE HEAT WARNING IN SOUTHEAST ILLINOIS EXPIRE AS PLANNED AT 7 PM TONIGHT. MOSTLY QUIET WEATHER IS ANTICIPATED FOR LATER WEDNESDAY INTO FRIDAY WITH HIGH PRESSURE IN CONTROL AT THE SURFACE AND RIDGING IN THE VICINITY ALOFT. THAT BEING SAID...THERE ARE A COUPLE FEATURES TO KEEP AN EYE ON THAT WILL POSE AT LEAST A SLIGHT RISK OF SHOWER/STORMS TO THE FORECAST AREA. THE FIRST IS A SMALL CUTOFF LOW...CURRENTLY OVER OKLAHOMA...DRIFTING BENEATH THE MEAN RIDGE OVER THE CENTRAL UNITED STATES. THE SECOND IS A WAVE/MCS THAT WILL TOP THE THE MEAN RIDGE THURSDAY INTO FRIDAY. THE FIRST WAVE DOES NOT HAVE MUCH STEERING FLOW TO DIRECT WHERE IT WILL TRACK...THOUGH THE MODEL CONSENSUS GENERALLY HAS IT DRIFT EAST BEFORE IT TRACKS SOUTHEAST ALONG THE MISSISSIPPI RIVER ON THURSDAY. THE SECOND WAVE/POTENTIAL MCS IS PROGGED BY THE BULK OF THE MODELS TO STAY TO OUR NORTH WITH THE STRONGER WIND FIELDS AND LOWER CONVECTIVE INHIBITION. SO...WITH THIS THINKING IN MIND...HAVE GONE WITH NO MORE THAN SLIGHT CHANCES OF SHOWERS/STORMS ON THE WESTERN/NORTHERN FRINGES OF THE FORECAST AREA AS THESE FEATURES MOVE BY. LONG TERM...SATURDAY THROUGH TUESDAY...THE CENTRAL U.S. RIDGE/HEAT DOME WILL BUILD EAST FOR THE WEEKEND AND INTO NEXT WEEK. THIS IS LIKELY TO RESULT IN AN EXTENDED PERIOD OF THE HOTTEST TEMPERATURES OF THE SUMMER. THESE CONDITIONS WILL BE AS HOT/HUMID AS WE WERE YESTERDAY...IF NOT MORE SO. THE HEAT DOME WILL EFFECTIVELY CAP THE AIRMASS LOCALLY...WITH LITTLE OR NO CHANCE OF RAINFALL THROUGH THE PERIOD. BAK && .AVIATION... ISSUED 1220 PM CDT TUE JUL 12 2011 PRIMARY FORECAST CONCERN IS FOR CONVECTIVE DEVELOPMENT. AREA OF SHOWERS/STORMS ACROSS EASTERN IOWA HAS PRODUCED AN OUTFLOW BOUNDARY...WITH ASSOCIATED DEVELOPMENT INTO NORTHERN MISSOURI. AM EXPECTING SOME INCREASE IN COVERAGE AS THE STORMS MOVE EAST INTO ILLINOIS...ALONG A SURFACE BOUNDARY AND IN AN AREA OF GREATER INSTABILITY. EASTWARD PROGRESSION ACROSS ILLINOIS IS LESS CLEAR CUT AT THE MOMENT...SO WILL LIMIT VCTS MENTION TO KPIA/KSPI FOR NOW UNTIL TRENDS BECOME MORE CLEAR. SHOULD SEE A DIMINISHING TREND DURING THE EVENING...BUT 12Z MODELS INDICATING SOME POTENTIAL FOR RENEWED CONVECTION EARLY WEDNESDAY MORNING. BULK OF THE RAIN SHOULD BE FURTHER WEST...WITH HIGH PRESSURE TO OUR NORTH BRINGING IN DRIER AIR FROM THE NORTHEAST. CANNOT RULE OUT SOME RAIN MAKING IT AS FAR EAST AS KSPI/KDEC TOMORROW MORNING...BUT CONFIDENCE IS NOT HIGH ENOUGH TO WARRANT INCLUSION AT THIS TIME. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR ILZ066>068-071>073. &&
Hazardous weather outlook, Jul 12, 3:12 PM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 312 PM CDT TUE JUL 12 2011 ILZ027>031-037-038-043>046-131100- CHAMPAIGN-DE WITT-KNOX-MARSHALL-MCLEAN-PEORIA-PIATT-STARK- TAZEWELL-VERMILION-WOODFORD- 312 PM CDT TUE JUL 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND EAST CENTRAL ILLINOIS...MAINLY ALONG AND NORTH OF THE I-74 CORRIDOR. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA. THERE IS A SLIGHT RISK OF SEVERE WEATHER...PRIMARILY IN THE FORM OF DAMAGING WINDS AND POSSIBLY LARGE HAIL. HOWEVER...THE MORE SIGNIFICANT SEVERE WEATHER THREAT WILL BE SOUTH OF I-74. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AFTER A TEMPORARY PERIOD OF COOLER WEATHER...THE HEAT AND HUMIDITY WILL RETURN BY SATURDAY. CURRENT INDICATIONS ARE THAT THE HEAT WAVE WILL BE SIMILAR TO THE MOST RECENT ONE...WITH HEAT INDEX VALUES OVER 105 LIKELY SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH EARLY EVENING. ILZ036-040-041-047>050-131100- CASS-FULTON-MASON-MENARD-MORGAN-SCHUYLER-SCOTT- 312 PM CDT TUE JUL 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THROUGH TONIGHT. SEVERE WEATHER IS POSSIBLE THIS EVENING...PRIMARILY IN THE FORM OF DAMAGING WINDS AND SOME LARGE HAIL. VERY HEAVY RAIN MAY ALSO RESULT IN LOCALIZED FLOODING...DUE TO THE SLOW MOVEMENT OF SOME OF THE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS MAY LINGER INTO WEDNESDAY MORNING...BUT NO SEVERE WEATHER IS EXPECTED. LINGERING FLOODING ALONG THE ILLINOIS RIVER NEAR BEARDSTOWN WILL SUBSIDE BY EARLY THURSDAY. AFTER A TEMPORARY PERIOD OF COOLER WEATHER...THE HEAT AND HUMIDITY WILL RETURN BY SATURDAY. CURRENT INDICATIONS ARE THAT THE HEAT WAVE WILL BE SIMILAR TO THE MOST RECENT ONE...WITH HEAT INDEX VALUES OVER 105 LIKELY SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING. ILZ042-051>057-061>063-131100- CHRISTIAN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-LOGAN-MACON- MOULTRIE-SANGAMON-SHELBY- 312 PM CDT TUE JUL 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THROUGH TONIGHT. SEVERE WEATHER IS POSSIBLE THIS EVENING...PRIMARILY IN THE FORM OF DAMAGING WINDS AND SOME LARGE HAIL. VERY HEAVY RAIN MAY ALSO RESULT IN LOCALIZED FLOODING...DUE TO THE SLOW MOVEMENT OF SOME OF THE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS MAY LINGER INTO WEDNESDAY MORNING...BUT NO SEVERE WEATHER IS EXPECTED. AFTER A TEMPORARY PERIOD OF COOLER WEATHER...THE HEAT AND HUMIDITY WILL RETURN BY SATURDAY. CURRENT INDICATIONS ARE THAT THE HEAT WAVE WILL BE SIMILAR TO THE MOST RECENT ONE...WITH HEAT INDEX VALUES OVER 105 LIKELY SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING. ILZ066>068-071>073-131100- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 312 PM CDT TUE JUL 12 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THE DAYTIME OPPRESSIVE HEAT INDEX READINGS SHOULD FALL BELOW 100 DEGREES BY SUNSET. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THROUGH TONIGHT. SEVERE WEATHER IS POSSIBLE THIS EVENING...PRIMARILY IN THE FORM OF DAMAGING WINDS AND SOME LARGE HAIL. VERY HEAVY RAIN MAY ALSO RESULT IN LOCALIZED FLOODING...DUE TO THE SLOW MOVEMENT OF SOME OF THE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS ON WEDNESDAY...BUT NO SEVERE WEATHER IS EXPECTED. AFTER A TEMPORARY BREAK...THE HEAT AND HUMIDITY WILL RETURN THIS WEEKEND. CURRENT INDICATIONS ARE THAT THE HEAT WAVE WILL BE SIMILAR TO THE MOST RECENT ONE...WITH HEAT INDEX VALUES OVER 105 LIKELY SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING. GEELHART
In the hours before
Special weather statement, Jul 12, 3:42 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 342 PM CDT TUE JUL 12 2011 ILZ071-122145- CLAY- 342 PM CDT TUE JUL 12 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLAY COUNTY UNTIL 445 PM CDT... AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR XENIA...OR 7 MILES SOUTHWEST OF FLORA...MOVING EAST AT 5 MPH. SMALL HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...UNUSUALLY FREQUENT DEADLY LIGHTNING AND TORRENTIAL RAINFALL WILL BE LIKELY. PEOPLE IN CLAY COUNTY...INCLUDING THE CITIES OF XENIA AND FLORA... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3874 8850 3861 8845 3861 8869 3875 8869 TIME...MOT...LOC 2041Z 274DEG 6KT 3862 8859 CHURCHILL
Local storm report, Jul 12, 3:53 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
353 PM CDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM TSTM WND DMG 1 E CHATHAM 39.67N 89.68W
07/12/2011 SANGAMON IL EMERGENCY MNGR
POWERLINES DOWN.
&&
TROIKESpecial weather statement, Jul 12, 3:56 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 356 PM CDT TUE JUL 12 2011 ILZ051-052-122200- CHRISTIAN-SANGAMON- 356 PM CDT TUE JUL 12 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SANGAMON AND WESTERN CHRISTIAN COUNTIES UNTIL 500 PM CDT... AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM JUST EAST OF CHATHAM...OR 7 MILES SOUTH OF SPRINGFIELD...MOVING EAST AT 5 MPH. POWER LINES WERE REPORTED DOWN 1 MILE EAST OF CHATHAM AT 347 PM CDT. SMALL HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THIS STORM. PEOPLE IN CHRISTIAN AND SANGAMON COUNTIES...INCLUDING THE CITY OF CHATHAM...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3976 8943 3960 8944 3961 8973 3972 8973 TIME...MOT...LOC 2056Z 272DEG 10KT 3967 8963 CHURCHILL
Local storm report, Jul 12, 4:36 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
436 PM CDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM FLASH FLOOD S XENIA 38.64N 88.64W
07/12/2011 CLAY IL EMERGENCY MNGR
SEVERAL INCHES OF FLOWING WATER OVER FAIRFIELD ROAD. 1/4
MILE SOUTH OF XENIA.
&&
TROIKEThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 3:42 PM CDT | Special Weather Statement | ILX | Clay | 63 min |
| Jul 12, 3:56 PM CDT | Special Weather Statement | ILX | Sangamon | 64 min |
| Jul 12, 4:21 PM CDT | Flash Flood Warning | ILX | Clay | 6 hr |
| Jul 12, 4:46 PM CDT | Severe Thunderstorm Warning | ILX | Scott | 44 min |
| Jul 12, 5:45 PM CDT | Flash Flood Warning | ILX | Lawrence, Richland | 5 hr |
| Jul 12, 6:28 PM CDT | Flash Flood Warning | ILX | Crawford, Jasper | 5 hr |
| Jul 12, 6:37 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence | 38 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.